# SDR QXEA2016063000437

- Difficulty date: June 26, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 85237500109901
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLUSH HANDLE ASSY HAS EXCESSIVE PLAY.  REMOVED BRACKET HANDLE ASSY FROM HSG ASSY, PN 85237500-109-901, REF AMM 52-31-01-000-802 PARA 4A, 2.  INSTALLED BRACKET AND HANDLE ASSY ON HOUSING ASSY, PN 85237500-109-901 IAW AMM 52-31-01-400-802 STEP 4D, 18.  REMOVED FASTENERS THAT SECURE HOUSING ASSY TO CARGO DOOR SKIN REF AMM 52-31-01-000-802.  INSTALLED FASTENERS COMNMON TO HOUSING ASSY TO CARGO DOOR SKIN REF AMM 52-31-01-400-802.  REMOVED BRACKET WHICH HOLDS DOOR SEAL CONTROL VALVE REF AMM 52-31-01-000-802, PARA 4D, 6.  LOCATED AND DRILLED BRACKET WHICH HOLDS DOOR SEAL CONTROL VALVE, PN 85237852-107 FOR NEW FASTENERS, HS 10, AG5, REF AMM 52-31-01-300-802, PARA 4E.  REMOVED HOUSING ASSY FROM DOOR STRUCTURE REF AMM 52-31-01-000-802 PARA 4 D, 9.  INSTALLED HOUSING ASSY TO DOOR STRUCTURE REF AMM 52-31-01-400-802, STEP 4D, 1-12.  INSTALLED AFT BAGGAGE DOOR PROXIMITY SENSOR TARGET ON NEW HANDLE IAW HS NR 52-0024.  REMOVED AFT BAGGAGE DOOR PANEL, PN 951291-501 IAW AMM 25-52-16-400-801.  INSTALLED AFT BAGGAGE DOOR PANEL, PN 951291-501 IAW AMM 25-52-16-400-801.
